| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: japan.Device evaluated by mfr: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Hospital discarded as biohazard.
Event or Problem Description
It was reported that during the surgery, the surgeon couldn't implant the anchor as intended because the inserter of the device was bent.The surgeon was not able to use this product product for the surgery.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.